# SDR UPS96220201

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON SHEAR TIE AT BS 660 LBL 11 WL 150.  REMOVED CORROSION, REWORK OUT OF LIMITS IAW SRM 53-10-01.  REPAIRED FRAME SHEAR TIE STA 660 IAW SRM 51-40-03.
